# SDR N6WA20090601

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 10,235 hours, 7,214 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR CAUTION MESSAGE.  OPS CHECK OF DOOR OK IAW AMM 52-21-00. (CLEANED DOOR SEAL)
